# SDR IXXA20191024017

- Difficulty date: October 22, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 62,734 hours, 24,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013IA
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORT: R1 DOOR EMERGENCY EXIT LIGHT AND EXTERNAL LIGHT INOPERATIVE. REMOVED AND REPLACED BATTERY IAW AMM 33-51-07. OPERATIONAL CHECK SATISFACTORY. FAULT NOT DUPLICATED. AIRCRAFT RELEASED TO SERVICE.
